MathSciNet Relay Station
MathSciNet bibliographic data
MR358919 60E05
Rudin, Walter Limits of ratios of tails of measures. Ann. Probability 1 (1973), 982–994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement